• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6902
School of Physics
  Title:   Klauder-Perelomov and Gazeau-Klauder Coherent States for Some Shape Invariant Potentials
  Author(s): 
1.  A. Chenaghlou
2.  H. Fakhri
  Status:   Published
  Journal: Mod. Phys. Lett. A
  Vol.:  17
  Year:  2002
  Pages:   1701-1712
  Supported by:  IPM
  Abstract:
Firstly, the solvability of some quantum models like Eckart and Rosen?Morse II are explained on the basis of the shape invariance theory. Then, two generalized types of the Klauder?Perelomov and Gazeau?Klauder coherent states are calculated for the models. By means of calculating the Mandel parameter, it is shown that the weight distribution function of the first type coherent states obeys the Poissonian and super-Poissonian statistics, however, the weight distribution function of the second type coherent states obeys the Poissonian and sub-Poissonian statistics.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right